# SDR UIEA2019040863816

- Difficulty date: April 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,947 hours, 10,813 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 125334D1
- Part serial: T54260
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER START OF RIGHT ENGINE. THE RIGHT ENGINE FAILED ( SLOWLY ROLLED BACK) THE EICAS MESSAGE RIGHT ENGINE FUEL VALVE WAS OBSERVED AND THE ENGINE VALVE LIGHT FLICKERED ( REMOVED AND REPLACED RIGHT FUEL CUTOFF SOLENOID VALVE IAW AMM REF 73-21-20. NO HELP. SEE LOG PAGE 1024117 ITEM M4 P/N OFF 2718799 S/N OFF 78081-3751. REMOVED AND REPLACED HMU #2 ENGINE IAW AMM 73-21-01. NO HELP ( NOTE PENDING LEAK CHECK). PERFORMED LEAK CHECK OF HMU AS PER 73-21-01. CHECK OK. P/N OFF 442634 S/N OFF BACK3047. LP 1024118: REMOVED AND REPLACED RIGHT FUEL SPAR SHUTOFF VALVE AS PER AMM 28-22-11. OPS CHECK GOOD PER SAME.  P/N OFF MA30A1017  S/N OFF AA655662. LP 1024120: REMOVED AND REPLACED RIGHT ENGINE FUEL SHUTOFF VALVE PER AMM 28-22-01, P/N OFF 125334D-1  S/N OFF T54260  INSPECTED INSIDE THE FUEL TANK BEFORE CLOSING. CLOSED ALL FUEL TANK PANELS AS REQUIRE AS PER AMM 28-11-01. LEAK CHECK IAW AMM 28-11-21, NO LEAKS NOTED.   )
